Stable localized squares in pattern-forming nonequilibrium systems

H. Sakaguchi, H. R. Brand

    Research output: Contribution to journalArticle

    37 Citations (Scopus)

    Abstract

    We show that stable localized solutions of square symmetry and a number of different sizes are possible in a model equation for pattern-forming nonequilibrium systems. We point out that these localized solutions, which are surrounded by a pattern-free state, exist for a range of values for the external stress parameter subcritically. We discuss briefly for which experimentally accessible systems such states could possibly be observable.

    Original languageEnglish
    Pages (from-to)341-346
    Number of pages6
    JournalEurophysics Letters
    Volume38
    Issue number5
    DOIs
    Publication statusPublished - May 10 1997

    All Science Journal Classification (ASJC) codes

    • Physics and Astronomy(all)

    Fingerprint Dive into the research topics of 'Stable localized squares in pattern-forming nonequilibrium systems'. Together they form a unique fingerprint.

  • Cite this